# SDR JJBA20250318014

- Difficulty date: March 18, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 48,052 hours, 30,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT STRIP BACKWARDS AT 1A. REINSTALLED EMERGENCY STRIP CORRECTLY.
